Skip to Content

On bupropion sr 150 for yr; increasing from 1x per day to twice. What side effects might be seen?

Responses (2)

LaurieShay 20 Mar 2013

Temporary jitteriness, increased anxiety, headache, nausea, insomnia, and increased heart rate, but these should subside quickly, if they occur at all, and not be an issue.

jagry1999 20 Mar 2013

Laurie - thanx for taking the time to reply; very kind of you.

4N Substances 20 Mar 2013

Hi jagry, LaurieShay has efficiently listed the possible side effects from your dose increase, but you may not notice anything. Particularly since you're well established on the on this med-the only thing you'll probably be feeling is much better! I personally transitioned like you are without any side effects at all.
Hope it's the same for you. Let us know if you've got additional questions
Regards,
4N Substances

jagry1999 20 Mar 2013

4N, thank you for the reply & the sense of comport you gave me. MUCH appreciated.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions